×

Connected extensions of simple semigroups. (English) Zbl 0135.06601

Keywords:

group theory
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] A. H. Clifford: Extensions of semigroups. Trans. Amer. Math. Soc., 68 (1950), 165-173. · Zbl 0037.01001
[2] A. D. Wallace: The Rees-Suschewitsch structure theorem for compact simple semigroups. Proc. Amer. Math. Soc., 42 (1956), 430-432. · Zbl 0071.25406
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.